# SDR AALA201910279015

- Difficulty date: October 25, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: CBF16994
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: BAFFLE CLIP HAS 1/2 INCH CRACK AT STA 500F, S24L. REMOVED AND REPLACED BAFFLE CLIP IAW AARD 51-00-05.
